# SDR DALA2020020400878

- Difficulty date: December 14, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 1,387 hours, 614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED DENT ON 4L DOOR, CUT OUT DAMAGE INSTALLED (QC5121) FINISHED DOUBLER REPAIR ON AFT LEFT DOOR PER A321 SRM 52-10-00-300-003 FIG 001
